Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is no erection side effects of zoryl

Premium Questions

doctor1 MD

what could be the possible side effects of Tablet Zoryl 2mg. Dosage recommended by the doctor is thrice a day ...

doctor1 MD

. Is there a risk of having side effect from taking too many Sudafed, and is there something that can counter the side effects? ...

doctor1 MD

side effects if any of istamet and any other complications involved. Thanks.. XXXXX /15 ... zoryl m1, cetapin 1000 mg , sartel 40 mg, ecosprin av - 75 mg and thyronorm 100 mg . Now the Dr has ...

doctor1 MD

I'm unable to sustain an erection long enough to satisfy my wife. What can I do? ...

doctor1 MD

i am take jalra 50. i am almost control my sugar level. I have some erection problem. My dr. recommend caverta 50. What is the side effect? ...

Public Forum Discussions

doctor1 MD

Dear Dr, I am a Diabetic patient more than 20 years, recently my doctor suggest me ZORYL m2 tab Two a day, after taking this fat is accumulating in my Tummy is it normal ? or I am also taking Wosalin 70 ...

doctor1 MD

Pulling sensation in right testical. Also recently have had trouble with erection while intimate ... with it. Is there a relation with vericoscele and erection issue? ...

doctor1 MD

to get my penis straight.. when its erect, it is bent badly towards left and whn its not erect, its ...

doctor1 MD

-teen, or masterbating since I was able to get an erection cause this? ...

doctor1 MD

then it may lead to Impotency or result in no erection at all. Kindly advice me for this problem. ...

doctor1 MD

getting soft erections and not getting hard on also after masturbating i get headaches and sometimes my ears start buzzing . I want to know that if i control masturbating now will i get better erections ...

doctor1 MD

I am a 63 year old male, My urologist gave me samples of cialis 20mg because i was having problems keeping an erection. I took one pill about 7 to 10 days ago and it helped to keep an erection, but i could ...

doctor1 MD

I ,m Saleem. My age is 46 years. In my boyhood i used to hand practice. Due to this my penis shrinked and now the size is onlly 3.5 to 4 inches during erection. And i also feel weakness and cannot do ...

doctor1 MD

Hi, i was being masturbating for 10 years to till date sorry last week. For past 3 days my penis is not erecting or growing while seeing any porn movies too. After giving some massage only it rise up. I am ...

doctor1 MD

hi Doc i m 30 years old man, i frequently masturbate a lot, few days back i had sex with a prostitute, now when i pee its very painful as well as its painful in erection. continues a pimple cream ...

Mobile Questions and Answers

doctor1 MD

Adderall is a psycho-stimulant medicine. It has varied side effect. The side effects depend upon the dose consumed. Sexual side effects in males may include erectile dysfunction, frequent erections, or prolonged erections. You please report to your psychiatrist this side effect. You will get proper advice for the same.

doctor1 MD

diapride has more side effects than other medicine you can use other medicine for the diseases as diabetes drug is to be used in routine better to have low side effect med